# SDR TWRA97181

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S1356B37
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE FOUND B-ZONE BY L2 DOOR EMERGENCY EVAC LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY UNIT PER MM 33-51-00.  OPERATIONAL CHECK NORMAL.  (X)
